# SDR CA040930003

- Difficulty date: September 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,550 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1379628C402
- Condition: Crazed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT 21000 FT IN CRUISING CONFIGURATION, THE RT WINDSHIELD SUDDENLY CRAZED. THE WINDSHIELD RETAINED ITS SHAPE AND THERE WAS NO CHANGE IN CABIN PRESSURE. DESCENT WAS COMMENCED AND THE CABIN ALTITUDE WAS INCREASED TO REDUCE DIFFERENTIAL PRESSURE. QRH WAS CONSULTED AND A NORMAL DESCENT AND LANDING WAS CARRIED OUT AT FORT SMITH AIRPORT WITH NO FURTHER CHANGE IN THE STATUS OF THE WINDSHIELD.  A MAINTENANCE INSPECTION CONFIRMED THE OUTER AND INNER PLY TO BE INTACT.  THIS WINDSHIELD HAD BEEN REPAIRED JANUARY 2004 AND INSTALLED IN THE AIRCRAFT MARCH 2004.
